| Catalog Number |
151620808 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Not Applicable (3189)
| Date of Event |
05/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address infection.All implants were well fixed and showed no signs of wear and tear.Doi: unknown; dor: (b)(6) 2018; right knee.
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.